Hi wills world, I dropped my dosage of soma recently but I also dropped all my meds.I won't promise this but I did not see any symptoms withdrawal so much as struggling with managing pain.saying that makes me want to make sure you understand we are all different.I do not know how much soma you are taking and for how long... please wait for another opinion,but,you do become physically dependent on all meds after a while... the important thing to do is ask your doc. Read the warnings and weigh the need for these pills as opposed to something over the counter..I wish I had a better answer,good luck,and someone will give you another answer soon,c
Candbeseen is right. Everyone is different. How long and how much were you on? And, what were you taking them for? If prescribed, do you have an alternate medication? My doctor put me on Baclofen to take the place of Soma. I have had some problems with nausea these past several weeks and it may be due to the Baclofen. I didn't notice any wd's from the Soma to speak of, but as reiterated... everyone is different.
I've taken Soma for 20 years and have never had withdrawals. There are times I didn't have any for 2 weeks up to a month. However, muscle spasms increased. Soma is the only "pain" med I take. Taking with other pain meds will get you high. By itself, mild euphoria lasting maybe 20 min. or so.
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2010 • 1 answer
Posted 24 Jan 2011 • 2 answers
Posted 3 Jul 2014 • 3 answers
Posted 8 Oct 2014 • 1 answer
Posted 23 Dec 2015 • 0 answers